# SDR ABXA9700046

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45917
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Spring
- Part number: 27144425
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, WHEN THE GEAR WAS RETRACTED LANDING GEAR UNSAFE LIGHT REMAINED ON.  LEFT LANDING AND DOOR LATCHED WARNING LIGHT SHOWED NOT LATCHED IN THE LEFT DOOR POSITION.  RECYCLED GEAR, NO HELP.  REPLACED THE LEFT MAIN LANDING GEAR DOOR CONTROL VALVE SPRING, WIRES NR G392M02 AND G391M22B2.  RIGGED LEFT MAIN LANDING GEAR DOOR FOLLOW-UP MECHANISM IAW DC-8 MM 32-15-5.  OPS CHECKED LANDING GEAR AND DOOR WARNING SYSTEM.  SYSTEM GROUND CHECKED NORMAL IAW DC-8 SUPP MM 32-60-0.5(A)
